Year       Areas   

Year: 2011
Piazza A, Khan M. A. An Overview of Turnpike Theory: Towards the Discounted Deterministic Case. Advances on Mathematical Economics 2011;14:39-67. [Bibtex]
Piazza A, Khan M. A. Classical Turnpike Theory and the Economics of Forestry. Journal of Economic Behavior and Organization 2011;79(3):194-210. [Bibtex]
Gajardo P, Harmand J, Ramirez H, Rapaport A. Minimal time bioremediation of natural water resources. Automatica 2011;47(8):1764-1769. [Digital version] [Bibtex]
Piazza A, Khan M. A. The Concavity Assumption on Felicities and Asymptotic Dynamics in the RSS model. Set Valued and Variational Analysis 2011;19(1):135-156. [Digital version] [Bibtex]
Cerpa E, Pazoto A. A note on the paper "On the controllability of a coupled system of two Korteweg-de Vries equations". Comm. Contemp. Math. 2011;13(1):183-189. [Digital version] [Bibtex]
Álvarez F, Peypouquet J. A unified approach to the asymptotic almost-equivalence of evolution systems without Lipschitz conditions. Nonlinear Analysis: Theory, Methods & Applications 2011;74(11):3440-3444. [Bibtex]
Gajardo P, Peña-Torres J, Ramirez H. Harvesting economic models and catch-to-biomass dependence: the case of small pelagic fish. Natural Resource Modeling 2011;24(2):268-296. [Bibtex]
De-Lara M, Gajardo P, Ramirez H. Viable states for monotone harvest models. Syst. Control Lett. 2011;60:192-197. [Digital version] [Bibtex]
Cerpa E, Mercado A. Local exact controllability to the trajectories of the 1-D Kuramoto-Sivashinsky equation. J. Differential Equations 2011;250(4):2024-2044. [Digital version] [Bibtex]
Attouch H, Czarnecki M.-O, Peypouquet J. Prox-Penalization and Splitting Methods for Constrained Variational Problems. SIAM Journal on Optimization 2011;21(1):149-173. [Bibtex]
Allendes A, Quaas A. Multiplicity results for extremal operators through bifurcation. Discrete Continuous Dynamical Systems 2011;29(1):51-65. [Digital version] [Bibtex]
Meneses R, Quaas A. Fujita type exponent for fully nonlinear parabolic equations and existence results. Journal of Mathematical Analysis and Applications 2011;376(2):514-527. [Digital version] [Bibtex]
Felmer P, Quaas A. Fundamental solutions and Liouville type theorems for nonlinear integral operators. Advances in Mathematics 2011;226(3):2712-2738. [Digital version] [Bibtex]
Spa C, Escolano J, Garriga A. Semi-empirical Boundary Conditions for the Linearized Acoustic Euler Equations using Pseudo-Spectral Time-Domain Methods. Applied Acoustics 2011;72(4):226-230. [Bibtex]
Hernández E, Kalise D, Otárola E. A locking-free scheme for the LQR control of a Timoshenko beam. Journal on computational and Applied Mathematics 2011;(235):1383-1393. [Digital version] [Bibtex]
Piazza A, Khan M. A. The Economics of Forestry and a Set-Valued Turnpike of the Classical Type. Nonlinear Analysis 2011;74(1):171-181. [Digital version] [Bibtex]
Allendes A, Barrenechea G, Hernández E, Valentin F. A two-level Enriched finite element method for a mixed problem. Mathematics of Computation 2011;80(273):11-41. [Digital version] [Bibtex]

Year: 2010
Iturriaga L, Massa E, Sánchez J, Ubilla P. Positive solutions of the {$p$}-{L}aplacian involving a superlinear nonlinearity with zeros. J. Differential Equations 2010;248(2):309-327. [Digital version] [Bibtex]
Iturriaga L, Lorca S, Montenegro M. Existence of solutions to quasilinear elliptic equations with singular weights. Adv. Nonlinear Stud. 2010;10(1):109-120. [Bibtex]
Iturriaga L, Lorca S, Massa E. Positive solutions for the {$p$}-{L}aplacian involving critical and supercritical nonlinearities with zeros. Ann. Inst. H. Poincaré Anal. Non Linéaire 2010;27(2):763-771. [Digital version] [Bibtex]
Iturriaga L, Sánchez J. Exact number of solutions of stationary reaction-diffusion equations. Appl. Math. Comput. 2010;216(4):1250-1258. [Digital version] [Bibtex]
Iturriaga L, Lorca S, Ubilla P. A quasilinear problem without the {A}mbrosetti-{R}abinowitz-type condition. Proc. Roy. Soc. Edinburgh Sect. A 2010;140(2):391-398. [Digital version] [Bibtex]
Attouch H, Briceño L, Combettes P. L. A parallel splitting method for coupled monotone inclusions. SIAM J. Control Optim. 2010;48:3246-3270. [Digital version] [Bibtex]
Bravo M, Briceño L, Cominetti R, Cortés C, Martínez F. An integrated behavioral model of the land-use and transport systems with network congestion and location externalities. Transp. Res. Part B: Methodological 2010;44:584-596. [Digital version] [Bibtex]
Dávila J, Flores I, Guerra I. Multiplicity of solutions for a fourth order equation with power-type nonlinearity. 2010. [Bibtex]

Results 151 - 175 of 273
JA slide show